Pricing dynamic fund protections with regime switching

Zhuo Jin, Linyi Qian*, Wei Wang, Rongming Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This paper deals with the valuation of dynamic fund protections in a Markov regime-switching environment. The volatility switches over time subject to a continuous-time Markov chain. Using a regime-switching diffusion process to describe the primary mutual fund value, explicit solutions of the Laplace transforms of the value of the dynamic fund protection are obtained through martingale technique. Moreover, we analyze the value of dynamic fund protections under a generalized regime-switching jump diffusion model. Due to the complexity of Markov regime-switching, the jump process involved, and the nonlinearity, closed-form formulas for dynamic fund protection prices are virtually impossible to obtain. We design a numerical algorithm according to the Markov chain approximation techniques and obtain numerical results of the value of dynamic fund protection.

Original languageEnglish
Pages (from-to)13-25
Number of pages13
JournalJournal of Computational and Applied Mathematics
Volume297
DOIs
Publication statusPublished - 1 May 2016
Externally publishedYes

Keywords

  • Dynamic fund protection
  • Markov chain approximation
  • Martingale technique

Fingerprint

Dive into the research topics of 'Pricing dynamic fund protections with regime switching'. Together they form a unique fingerprint.

Cite this